Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Experiencing itchy skin, noticed red bumps on chest, back and neck. How to remove this?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5784 Questions
I have been experiencing skin itching recently (app 2/3 weeks now) and red bumps have been appearing on my chest, back and neck. These skin itching and red bumps especially occurs usually after I come back from the gym, or take a warm/hot shower. The red bumps have appeared in my past however, they tend to go away slowly but they are spreading to the rest of my chest, back and neck now. Please help. I have also attached pictures to this health query. Thank you
Posted Fri, 5 Apr 2013 in Skin Rash
Answered by Dr. Rahul Kumar 25 minutes later
Thanks for the query and photograph.
You are probably suffering from cholinergic urticaria.
In this condition whenever there is a change in body temperature thee appear rashes on the body.
I suggest you to take tab levo cetrizine once daily for a month., and apply calasoft lotion whenever rash appear.
This will provide some relief, but specific treatment will be some anti cholinergic.
It is a prescription medicine and hence you may need to XXXXXXX a dermatologist for that.

While bath take care that the water is at skin temperature, not too cold not too hot.
Hope this advice helps you a bit.

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor